# SDR HNAA2014092200269

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 45,489 hours, 51,691 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lens
- Condition: Detached
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DC BUSS CAUTION LIGHT LENS FELL OUT.  RESECURED LENS, OK FOR SERVICE.
